# SDR DL757091131

- Difficulty date: June 7, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 77,347 hours, 37,151 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 760 Lbl48-63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CAP SURFACE CORRODED STA 760 LBL 48-63 / REPAIRED AT SAA SAT DURING HMV ON N/R CARD 117934
